# SDR DALA13012055635

- Difficulty date: March 15, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 54,950 hours, 18,741 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 474
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 474 LT INBD SEAT TRACK CROWN FOUND GOUGED.   GOUGE REPAIRED IAW SRM 53-00-52, FIG 201, REPAIR 3.
